| Model Number |
9-ASD-MF-025 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm amplatzer cribriform was chosen for implant using 9f amplatzer trevisio delivery system.During the procedure, it was observed that the spacing between the two discs was considered excessive, and bulging of the right disc was noted.Upon recapture, deformation of the device was identified on the table.The procedure was subsequently completed using a 25mm talisman occluder, which was positioned more favorably on the septum.The deformed device was never released from the delivery cable.There was no interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The patient remained hemodynamically stable throughout the procedure.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
Additional Manufacturer Narrative
An event of device deformity was reported.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.However, during deployment a broken nitinol wire was noted to be fractured on the distal disc.No other anomalies were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications including bulging inspection and broken-wire inspections.No process deviations were identified for this lot, and all process controls functioned as intended with no indication of manufacturing drift or abnormalities.The cause of the reported device deformity could not be conclusively determined.Additionally the observed nitinol wire fracture on the returned device may have resulted from damage during use or shipping/transportation-related stress in the return to abbott.However, this cannot be confirmed.There were no related complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Note: information from the field indicated that an 9f delivery sheath was used to implant a 25 mm amplatzer multi-fenestrated septal occluder - cribriform which is larger than the recommended size of 8f as per the instruction for use (ifu).
Event or Problem Description
N/a.